# SDR AMTA200600173

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ROW 28-30.  ALL OPS CHECK GOOD.  (K)
